# SDR DALA2018121407230

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 65,064 hours, 27,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 689, L/P 4692656) 1 RT GIRT BAR WILL NOT ENGAGE. SECURED GIRT BAR AT 1R DOOR IAW B757 AMM 25-66.OPS CHECKS GOOD.
